# SDR USAAD98093

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2150 · Cabin Cooling System
- Part: Fitting
- Condition: Loose
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 306 - DURING CLIMB-OUT, AT 15,000 FT THE CABIN PRESSURE CONTINUED TO CLIMB.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED A LOOSE FITTING AT THE LEFT AIRCONDITIONING PACK FLOW CONTROL VALVE.  (M)
